# SDR CALA2018031200876

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 54,759 hours, 23,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D52270460551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR HAS CRACKS AFT WINDOW. REMOVED AND REPLACED AFT PROFILE (BEAM) AND SEGMENT (D5227904620 551 AND D5227902620451) IAW SRM 51-72-11-911-001.
